PDA

View Full Version : Question for Someone in The Know About Testosterone



airkooled05
05-04-2012, 02:05 PM
A while back I started taking depo testoserone upon the advice of a buddy at the gym . I am 64 . So I started out low because I wanted to see how it effected my prostate . The prostate was fine and for the first three weeks I felt great . Then in the fourth week I took my usual dose which is small by most standards . I stopped for a cup of coffee as I usually do on my way over to help with some landscaping . I dont usually react to coffee at all . Anyway by the time I arrived at my friends which is just a few miles away I was over the top with anxiety . I mean rocking way too high . Fortunately she being a nurse got me a xanax and calmed me down but when it wore off the anxiety returned . After a few rough days and very rough nights I ended up in urgent care . The doc was young and I told him what I did . He as cool about it and said he knew what was going on without expensive tests . He said a side effect of the testosterone was that my cortisol level was raising along with the testosterone levels . Explained that high cortisol kept me in a constant state of fight or flight which seemed to make sense as that is how I felt . He gave me some stuff to slow me down and said I should return to normal after a few good nights sleep . I pretty much did . He also advised me to go to a clinic so they could monitor cortisol . I went to one that wasnt cheap . They said my testosterone was low and could use supplementation . They wanted to start me on shots right away and I said what about the cortisol and they acted like they didnt know what I was talking about . I would like to go back on this stuff as I liked the way I felt at first . Also even after a few weeks I looked in the mirror as I got in the shower and didnt recognize myself as my muscle tone increased substantially at least for me
Any advice would be appreciated . Thanks and have a great weekend . John

bjg
05-04-2012, 02:23 PM
you went to the doctor at first ...go back to him and tell him what happened so to avoid any side effects again.

hypo_glycemic
05-04-2012, 02:34 PM
You were only on for 4 weeks? Get back on you're 64 years old. You need test. Cortisol can be combated with fiber. It has a tendency to raise if your not eating enough. Most cortisol is around your colon walls. Ask your Dr about a cleanse- which will probably be bulk foam laxative.

airkooled05
05-05-2012, 12:52 PM
thanks , that seems reasonable . Just so long as I can keep the cortisol levels down everything else was kool . I just had some extensive lab work done and the doc said my labs were textbook perfect for a 40 year old . Thanks again . John :winkfinger: